# SDR NSVA2011118

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 41,746 hours, 45,918 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETED TD 340-57-11-03 FOR VERIFICATION OF INSTALL OF PRE-EXISTING BONDED DOUBLER REPAIR.  FOUND PRE-EXISTING BONDED REPAIR DOUBLER IN RT FLAP LOWER SKIN.
